Question

 Does Avapro cause discoloration of skin?

Answer On One Hand: Dermatologic Side EffectsAvapro can cause certain skin problems in those taking this drug. According to rxlist.com, psoriasis, or redness and scaling of the skin, has been reported by ... Read More »
http://www.answerbag.com/q_view/2038307

Top Q&A For: Does Avapro cause discoloration of skin

What Medications Cause Skin Pigmentation or Skin Discoloration?

Although some medications such as skin bleaching creams are used for altering skin pigmentation, other medications can cause skin discoloration as a side effect. Regardless of the intended purpose,... Read More »
http://www.ehow.com/info_8483283_medications-skin-pigmentation-skin-discoloration.html

How to Fix Skin Discoloration?

Skin discolorations are a common condition. Some are due to scars, sun damage or prescription medications. In other cases, the natural aging process makes a person more susceptible to pigment chang... Read More »
http://www.ehow.com/how_5139546_fix-skin-discoloration.html

Help for Skin Discoloration?

Hyperpigmentation is the uneven pigmentation that results in dark patches of skin due to an excess of melanin production. There are a variety of causes, including hormones, reaction to certain medi... Read More »
http://www.ehow.com/way_5157268_skin-discoloration.html

Cures for Skin Discoloration?

Skin discoloration can occur when the skin's surface has been irritated or broken, such as from acne or abrasions. But you can cure this condition and improve the overall skin tone of your face by ... Read More »
http://www.ehow.com/way_5255731_cures-skin-discoloration.html


feedback
loading